# SDR RAIA00311282

- Difficulty date: November 5, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 17,312 hours, 17,849 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

5483-SGF- LANDING GEAR WARNING ALARM SOUNDED AND STALL CAPTIONS ILLUMINATED.  MAINTENANCE COULD NOT DUPLICATE.  REMOVED AND REPLACED AOG SLAVE RELAY.
